# SDR DHL9872401C

- Difficulty date: February 6, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N724DH
- Make and model: Boeing 727228
- Aircraft serial: 19862
- System (JASC): 7110 · Engine Cowling System
- Part: Cowling
- Condition: Gouged
- Location: Nr 2  Engine
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AT C-CHECK, NR 2 ENGINE LT FWD COWLING HAS HOLE GOUGED NEAR AFT LINE UP PIN RECEPTACLE.  REPLACED SKIN PER SRM 51-40-2, 2 X 2.  N/R 6910
